MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Code Available (3191); Cancer (3262)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: neoplasm malignant.(b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient who underwent primary breast reconstruction surgery with mentor siltex contour profile spectrum implants (spec siltex contour 550cc, date of implantation (b)(6) /2010) secondary to left-sided invasive lobular carcinoma experienced a recent diagnosis of left sided metastatic disease (left breast cancer recurrence which spread to the left axilla and skin).In 2010, the patient was diagnosed with left breast cancer and received chemotherapy.Subsequently, she underwent a bilateral simple mastectomy with sentinel lymph node mapping on (b)(6) 2010 with immediate reconstruction using alloderm and placement of the mentor siltex contour profile spectrum implants bilaterally.On (b)(6) 2020, the patient underwent an mri.The mri displayed the left breast malignancy which corresponds to a spiculated mass.The patient has now undergone bilateral removal of implants and capsulectomies as a result of this cancer recurrence, as well as a bia-alcl diagnosis on the contralateral side (reference manufacturer's report number 1645337-2020-13475).The explant took place on (b)(6) 2020, and the patient did not receive replacements.This report relates to the left prosthesis.
 
Additional Manufacturer Narrative
On (b)(6) 2020 mentor became aware that this complaint has been reported to the fda by the patient under report number:mw509669, therefore section e4 updated to" yes".This report relates to the left prosthesis.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On november 25, 2020 mentor became aware of data submitted in the previous report that requires correction.It was inadvertently stated that the patient submitted the event directly to the fda, but it was the operating physician.Additionally, the patient was hospitalized for an unspecified reason/timeframe, but this was omitted.Manufacturer¿s reference number (b)(4).Updated hospitalization initial/prolonged from blank to checked.
 
Additional Manufacturer Narrative
On january 4, 2021 mentor became aware that previous supplements:(2) unintentionally missed reporting that the event report updated.Manufacturer¿s reference number: (b)(4) august 31, 2020.

Brand Name
MENTOR SILTEX CONTOUR PROFILE SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key10757729
Report Number1645337-2020-13478
Device Sequence Number3385403
Product Code FWM
UDI-Device Identifier00081317002161
UDI-Public00081317002161
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2014
Device Model Number3542514
Device Catalogue Number3542514
Device Lot Number5999583
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer11/11/2020
11/25/2020
01/04/2021
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date11/25/2020
12/12/2020
01/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age69 YR
Patient Weight73